Open Access
2014 Blow-Up Criteria for the Modified Novikov Equation
Caochuan Ma, Wujun Lv
Abstr. Appl. Anal. 2014(SI17): 1-5 (2014). DOI: 10.1155/2014/243616


We investigate the Cauchy problem for the modified Novikov equation. We establish blow-up criteria on the initial data to guarantee the corresponding solution blowing up in finite time.


Download Citation

Caochuan Ma. Wujun Lv. "Blow-Up Criteria for the Modified Novikov Equation." Abstr. Appl. Anal. 2014 (SI17) 1 - 5, 2014.


Published: 2014
First available in Project Euclid: 3 October 2014

zbMATH: 07021986
MathSciNet: MR3206776
Digital Object Identifier: 10.1155/2014/243616

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI17 • 2014
Back to Top